# SDR UALA2013062704491

- Difficulty date: June 26, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 66,187 hours, 23,511 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Part number: 411N10081A
- Condition: Missing
- Location: Seat Row 20abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW REVEAL AT SEAT ROW 20ABC MISSING.  REPLACED WINDOW REVEAL AT PAX SEAT 20A.
